# SDR CA990308037

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Part time: 7,286 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL MESSAGE ON APPROACH, AS FLAPS TRAVELLING FROM 8 DEGREES TO 20 DEGREES, STUCK AT 15 DEGREES.  LANDING OK.  RIGHT HAND OUTBOARD FLAP, INBOARD ACTUATOR REPLACED.
